Extremal trees and their properties for Sigma index with fixed degree sequence
*Fateme MovahediCorresponding authorf.movahedi@gu.ac.irDepartment of MathematicsFaculty of SciencesGolestan UniversityGorgan, Iran0000-0001-7863-7915View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 13 Feb 2024
- Published Online:
- 06 Aug 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2198
- Pages:
- 1239–1248
Abstract
Keywords
Subject Classifications
References
[1] B. Furtula, I. Gutman, Ž. Kovijanic’ Vukic’evic’, G. Lekishvili and G. Popivoda, “On an old/new degree-based topological index”, Bull. Acad. Serbe Sci. Arts (Cl. Sci. Math. Natur), vol. 40, pp. 19-31 (2015).
[2] I. Gutman, M. Togan, A. Yurttas, A.S. Cevik and I.N. Cangul, “Inverse problem for sigma index”, MATCH Commun. Math. Comput. Chem, vol. 79, pp. 491-508 (2018).
[3] Z. Lin, T. Zhou, X. Wang and L. Miao, “The general albertson irregularity index of graphs”, AIMS Math, vol. 7, pp. 25-38 (2021).
[4] T. Réti, “On some properties of graph irregularity indices with a particular regard to the σ-index”, Appl. Math. Comput, vol. 344/345, pp. 107-115 (2019).
[5] H. Abdo, D. Dimitrov and I. Gutman, ‘’Graphs with maximal σ irregularity”, Discrete Appl. Math, vol. 250, pp. 57-64 (2018).
[6] A. Jahanbani and S. Ediz, “The sigma index of graph operations”, SIGMA J ENG NAT SCI, vol. 37, no. 1, pp. 155-162 (2019).
[7] Y. Nacaroglu, “The Sigma Coindex of Graph Operations”, J. Math, vol. 2021, Article ID 5534444, 8 pages (2021).
[8] Z. Yang, M. Arockiaraj, S. Prabhu, M. Arulperumjothi and J. B. Liu, “Second Zagreb and Sigma Indices of Semi and Total Transformations of Graphs”, Complexity, vol. 2021, Article ID 6828424, 15 pages (2021).
[9] A. Ghalavand and A. R. Ashrafi, “Extremal trees with respect to the first and second reformulated Zagreb index”, Malaya J. Mat, vol. 5, no. 3, pp. 524-530 (2017).
[10] C. Delorme, O. Favaron and F. Rautenbach, “Closed formulas for the numbers of small independent sets and matchings and an extremal problem for trees”, Discrete Appl. Math, vol. 130, pp. 503-512 (2003).
[11] F. Movahedi, “Extremal trees for Sombor index with given degree sequence”, Iranian J. Math. Chem, vol. 13, no. 4, pp. 281-290 (2022).
[12] S. Bermudo, “Upper bound for the geometric-arithmetic index of trees with given domination number”, Discrete Math, vol. 346, no. 1, pp. 113172 (2023).
[13] R. Xing and B. Zhou, “Extremal trees with fixed degree sequence for atom-bond connectivity index”, Filomat, vol. 26, no. 4, pp. 683-688 (2012).
[14] A. Ahmad Jamri, F. Movahedi, R. Hasni and M. H. Akhbari, “A lower bound for the second Zagreb index of trees with given Roman domination number”, Commun. comb. optim, vol. no. 2, pp. 391-396 (2023).
[15] A.A.S. Ahmad Jamri, F. Movahedi, R. Hasni, R. Gobithaasan and M.H. Akhbari, “Minimum Randic’ Index of Trees with Fixed Total Domination Number”, Mathematics, vol. 10, no. 20, pp. 3729 (2022).
[16] S. Bermudo, J.E. Nápoles and J. Rada, “Extremal trees for the Randic’ index with given domination number”, Appl. Math. Comput, vol. 375, pp. 125122 (2022).
[17] B. Borovicaninc’ and B. Furtula, “On extremal zagreb indices of trees with given domination number”, Appl. Math. Comput, vol. 279, pp. 208-218 (2016).
[18] H. Wang, “Extremal trees with given degree sequence for the Randic’ index”, Discrete Math, vol. 308, pp. 3407-3411 (2008).
[19] A. Ali, A. M. Albalahi, A. M. Alanazi, A. A. Bhatti and A. E. Hamza, “On the maximum sigma index of k-cyclic graph”, Discrete Appl. Math, vol. 325, pp. 58-62 (2023).
[20] H. Wang, “Functions on adjacent vertex degrees of trees with given degree sequence”, Cent. Eur. J. Math, vol. 12m pp. 1656-1663 (2014).




